# SDR EIAA990143

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE SUPPORT FITTING AT STA 351, LONGERON 23R WAS FOUND TO HAVE A HOLE DRILLED IN RADIUS.  ALSO, HOLE DRILLED IN FRAME RADIUS AT SAME LOCATION.  REMOVED AND REPLACED NEW FITTING PER SRM 51-10-1 PAGES 4-6.  FABRICATED DOUBLER AND SHIMS PER SRM 53-03 FIG 2A SHEETS 1-5.  CUT AND TRIMMED DAMAGED PORTIONS OF FRAME PER SRM 53-03 FIG 5.  INSTALLED DOUBLERS AND SHIMS.  (X)
